ST. JUDE MEDICAL ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Back to Search Results |
| Model Number |
D-AVSE-D10-F20 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cardiac Perforation (2513)
| Date of Event |
11/09/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported cardiac perforation could not be conclusively determined.Per the ifu, cardiac perforation is a known risk during the use of this device.
Event or Problem Description
Related manufacturer reference number: 2030404-2018-00080, 3005334138-2018-00432, 3008452825-2018-00390.During a pulmonary vein isolation ablation procedure a pericardial effusion occurred.At the end of the procedure, after removing all devices, the patient became hypotensive.A transthoracic echocardiogram was performed, revealing a pericardial effusion measuring 2 centimeters.A pericardiocentesis was performed to stabilize the patient.There were no performance issues with any abbott device.